No, he gave me Duac. I've not got any fungal cream left so will have to ask for another try maybe.
Sorry, I don't think I made it clear that I hav 2 different types of problem! On the left hand side of my face I have a straight line of redness which has been there for 7/8 years! It sometimes breaks out but when I take Accutane it becomes flat and red but feels rubbery. It's like it's 'sleeping'... VERY ANNOYING! On my other cheek I developed a red patch that again, is smooth but just will not disappear... I'm not sure if its down to dryness but I've moisturised till I'm blue in the face. Next to this is where this white scar tissue is that I'm talking about (I think it is scar tissue) that has recently appeared. I have to agree with you it feels like scar tissue and the hair has stopped growing. It feels like vilitigo! I hope it's fungal but it doesn't look or feel like it
It does help and takes less time to clear but then it just comes back... It's very frustrating. I don't think I'll get it again because its pointless as it comes back an causes major dryness when I'm on it to the point it looks worse that a spot. I think that's due to having 3 courses
My acne scars hav really started to bother me over he last year or so though
Will you not give accutane another shot then?
Sorry if that's a waffle, I'm not on my laptop so harder to type